# SDR SWAA2017110217485

- Difficulty date: October 10, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Debonded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER BULKHEAD DISBONDED AT BS 663, RBL 30.  REPAIRED BARRIER PER SRM.
